Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3409 KB) | Metadata | Table of Contents | PRIMS summary
Volume 25, Issue 1, 1989, pp. 105–139
DOI: 10.2977/prims/1195173765

Published online: 1989-02-28

On Normal Extensions of Unbounded Operators. III. Spectral Properties

Jan Stochel[1] and Franciszek H. Szafraniec[2]

(1) Uniwersytet JagielloĊ„ski, Krakow, Poland
(2) Uniwersytet JagielloĊ„ski, Krakow, Poland

No abstract available for this article.

No keywords available for this article.

Stochel Jan, Szafraniec Franciszek: On Normal Extensions of Unbounded Operators. III. Spectral Properties. Publ. Res. Inst. Math. Sci. 25 (1989), 105-139. doi: 10.2977/prims/1195173765